# SDR FDEA2018122433599

- Difficulty date: December 23, 2018
- Submitted: December 25, 2018
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 72,901 hours, 23,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1  EXTERIOR EMERGENCY SLIDE LIGHT WILL NOT TEST.        RELAMPED BUT NO HELP.REF WDM 33-51-12, NO VOLTAGE  AT LIGHT L30 ,HAS GOOD GROUND.REMOVED AND REPLACED  POWER SUPPLY M730 REF MM 33-51-07-2.EMERGENCY LIGHT  OPS CHECK NORMAL REF MM 33-51-00-5.A/C OK FOR  SERVICE.
